Alert archive / Maryland / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

July 26, 2014Caroline County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 26, 2014, 12:30 PM EDT for Caroline County, Maryland. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2014, 12:30 PM EDT (16:30 UTC)
Expired
Jul 26, 2014, 1:30 PM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly

County Caroline County, MD

The radar

The Dover AFB radar (KDOX), 17 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 4.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2014-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2014-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WWUS81 KPHI 261630
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EDT SAT JUL 26 2014

DEZ002-003-MDZ020-261730-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
1230 PM EDT SAT JUL 26 2014

...AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT 
NORTHWESTERN SUSSEX...SOUTHERN CAROLINE AND SOUTHERN KENT COUNTIES...

AT 1221 PM EDT...AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY 
RAIN WAS LOCATED FROM HARRINGTON TO AGNER...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS AND STORMS...AND WILL 
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. 

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. 

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. 
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING 
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

THESE SHOWERS AND STORMS WILL BE NEAR HOUSTON AROUND 1235 
PM...MILFORD AROUND 1250 PM...MILFORD AROUND 1255 PM...BRIDGEVILLE 
AROUND 105 PM...SLAUGHTER BEACH AROUND 120 PM AND ELLENDALE AROUND 
125 PM.

LAT...LON 3868 7580 3869 7580 3870 7583 3869 7589
      3868 7592 3868 7597 3899 7556 3899 7531
      3893 7530 3893 7532 3882 7520 3867 7540

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 26, 11:45 AM EDT, 45 minutes earlier.

Area forecast discussion, Jul 26, 11:45 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1145 AM EDT SAT JUL 26 2014

.SYNOPSIS...
A WARM FRONT WILL MOVE NORTH ACROSS THE OHIO VALLEY AND MID-ATLANTIC
TODAY AND TONIGHT. THIS WARM FRONT WILL THEN PUSH NORTH OF THE
REGION EARLY ON SUNDAY. A COLD FRONTAL BOUNDARY WITH AN ASSOCIATED
LOW PRESSURE SYSTEM THEN WILL SWEEP FROM WEST TO EAST ACROSS THE
REGION ON MONDAY. THIS WILL BE FOLLOWED BY A HIGH PRESSURE SYSTEM
WHICH WILL BUILD INTO AND PASS THROUGH THE REGION FOR THE MIDDLE AND
LATER HALF OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
VIGOROUS SHORT WAVE MOVING THROUGH THE EASTERN PART OF OUR CWA. A
REFLECTION OF IT IS FOUND ALL THE WAY UP TO 250MB AND 300MB IN THE
MORNING UA ANLYS. THIS WILL BE THE MAIN EMPHASIS FOR CONVECTION
INTO THIS AFTERNOON WITH THE HIGHEST POPS EARLY AND IN THE SERN
PART OF OUR CWA. LOWER POPS THEN CONTINUED THE REST OF THE
AFTERNOON IN THE MORE UNSTABLE AIR MASS MAINLY SE OF THE I95
CORRIDOR. CLOSEST REPRESENTATION IS TOWARD THE LATEST RAP. WITH
NVA OCCURRING EXPECTING LESS COVERAGE.

STILL BELIEVE MAX TEMPS WILL GET THERE, JUST BE A LATER IN THE
AFTERNOON JUMP WHEN SKIES BECOME SUNNIER.

HIGH PRES WILL MOVE TO THE E TODAY, BUT WE SHUD STILL HAVE A DRY OR
MAINLY DRY DAY.  AN AREA OF LOW PRES NR THE GRTLKS WILL MOVE SLOWLY
EWD AND ITS ASSOCD WMFNT WILL MOVE THRU LATE.

AS THE WMFNT APPROACHES, THERE CUD BE SOME SHWRS/TSRA. THE GUID
SUGGESTS THE BEST CHCS ARE S PRIOR TO SUNSET. WILL KEEP SOME LOW
CHC POPS IN THESE LOCATIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE AFOREMENTIONED AREA OF LOW PRESSURE WILL DROP SEWD TONIGHT AND
ITS ASSOCD CDFNT WILL APPROACH FROM THE W.  THERE ARE SOME DIFFS IN
THE MDL GUID AS WE APPROACH THE END OF THE SHORT TERM PD WRT POPS.
OVERALL, THE GFS IS THE WETTEST MDL AND MUCH WETTER TWD 12Z SUN.
THE ECMWF IS DRY AT THE BEGINNING OF THE PD AND IMPLIES SOME QPF TWD
THE END OF THE PD.  THE NAM/WRF IS SUPPORTIVE OF THE DRIER ECMWF AND
THE CMC IS ALMOST COMPLETELY DRY, LEAVING THE GFS AS THE WET
OUTLIER.  THEREFORE, WILL JUST CARRY SOME SCHC OR LOW CHC POPS INTO
THE OVERNIGHT, AND SOME LOW QPF AS WELL.  THERE ARE ALSO SOME DIFFS
ON THE AREAS THAT WOULD SEE ANY QPF, WITH SOME MDLS SUGGESTING S AND
OTHERS N.  THE BEST CHCS FOR PRECIP ON SUN WILL BE AFTER DAYBREAK.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
SUNDAY: CONTINUED WEST-SOUTHWEST FLOW AS THE WARM FRONT PUSHES
THROUGH THE REGION. TWO POTENTIAL AREAS OF CONVECTION MAY BE IN
PROGRESS BY THIS POINT TO START THE DAY. THE FIRST IS LIKELY TO BE
LOCATED TO OUR NORTHEAST IN ASSOCIATION WITH A SHORTWAVE AND THE SECOND
OVER THE OHIO VALLEY WHERE ANOTHER SHORTWAVE COUPLED WITH VERY
FAVORABLE JET DYNAMICS ARE LIKELY TO LEAD TO A MCS. THESE AREAS OF
THUNDERSTORMS MAY PRODUCE SOME DEBRIS CLOUDS THROUGHOUT THE DAY
ACROSS THE REGION.

THE THUNDERSTORM CLUSTER OVER THE OHIO VALLEY IN THE MORNING MAY
REDEVELOP FURTHER EAST IN THE AFTERNOON ACROSS OUR SOUTHERN HALF
OF THE REGION AS SHOWN ON THE 00Z HIRES NAM. SEVERAL PAST GFS RUNS
HAVE HINTED AT THIS AS WELL. MOST OF THE OPERATIONAL MODELS
(ECMWF,GFS,CMC,UKMET 00Z RUNS) AND THE RGEM GENERATE ANOTHER
CLUSTER OF STORMS OVER THE EASTERN OHIO VALLEY SUNDAY AFTERNOON,
BUT THIS SHOULD HOLD OFF TILL EVENING.

850/925 MB TEMPERATURES STILL WOULD TRANSLATE TO A FAIR SHOT AT 90
FOR KPHL. HOWEVER BASED ON THE POTENTIAL FOR SOME DEBRIS CLOUDS
WILL STAY AT OR JUST UNDER THE MET/MAV GUIDANCE SETS ON HIGH
TEMPERATURES WHICH IS BACK IN THE MID 80'S FOR MANY.

IN TERMS OF STRONG TO SEVERE STORMS THE LATEST SPC OUTLOOKS
MAINTAIN A SLIGHT RISK FOR SEVERE STORMS FROM SUNDAY INTO MONDAY
WITH THE SOUTHERN PART OF THE REGION HAVING THE HIGHEST CHANCE
EVEN FOR SIGNIFICANT SEVERE. THERE IS QUITE A SPREAD IN TERMS OF
DESTABILIZATION WITHIN THE SPC SREF PLUMES, FROM 700-3000 J/KG
CAPE AT PHL FOR 21Z ON SUNDAY. HOWEVER EFFECTIVE BULK SHEAR OF
30-50 KNOTS IS WELL ESTABLISHED WITH THE OPERATIONAL MODELS AND
THE SREF. IN MODEL SOLUTIONS WHERE DESTABILIZATION OCCURS, LAPSE
RATES STEEPEN ENOUGH WITH THE CORRESPONDING SHEAR TO SUGGEST A
HAIL THREAT AND THE POTENTIAL FOR GUSTY DOWNDRAFT WINDS. PW VALUES
WILL BE CLOSE TO 2 INCHES SUGGESTING THE POTENTIAL FOR LOCALLY
HEAVY DOWNPOURS AS WELL. ENHANCED WORDING HAS BEEN ADDED TO THE
GRIDS AFTER 18Z. USED ELEMENTS FROM THE WPC QPF AND THE 21Z SREF
FOR QPF. STAYED WITH LOW LIKELY POPS GIVEN SOME UNCERTAINTY STILL
PRESENT IN THE EXACT EVOLUTION WITH THE THUNDERSTORM CLUSTERS.

SUNDAY NIGHT:  THE HIGHEST CHANCE FOR PRECIPITATION IN WILL BE SUNDAY
NIGHT IN ASSOCIATION WITH THE STRONGEST VORT MAX AND ASSOCIATED
SHORTWAVE WHICH HAS LIKELY ALREADY LEAD TO THE DEVELOPMENT OF
ANOTHER MCS TO OUR WEST. THIS MCS IS LIKELY TO MOVE EAST DURING THE
NIGHT. SIMILAR CONDITIONS TO EARLIER IN THE DAY WITH SOME
UNCERTAINTY IN THE AMOUNT OF INSTABILITY (CLOUD COVER/ PREVIOUS
STORMS) WITH MODEST SHEAR LEADING TO A CONTINUED RISK OF GUSTY WINDS
AND HAIL WITH THUNDERSTORMS. ENHANCED WORDING AS WELL IN THIS
PERIOD. CONTINUED LOW END LIKELY POPS SUNDAY NIGHT GIVEN THE
UNCERTAINTY IN THE LOCATION OF THE MCS'S. 00Z HIRES NAM IMPLIES
MAIN DEVELOPMENT TO OUR SOUTH IN THIS PERIOD WHICH ADDED HESITATION
TO INCREASING POPS. FOR QPF USED BOTH THE WPC QPF AND THE 21Z SREF.
STAYED CLOSE TO THE MET AND MAV GUIDANCE SETS FOR TEMPERATURES.

MONDAY AND MONDAY NIGHT: THE COLD FRONT MOVES THROUGH LIKELY MONDAY
AFTERNOON. THE MAJORITY OF SHOWERS AND STORMS SHOULD BE EAST OF THE
REGION. HOWEVER SOME SHOWERS/THUNDER MAY LINGER WITH THE VORT MAX AND
TROUGH AXIS MOVING THROUGH THE REGION. HIGHEST SHOWER CHANCES ACROSS
THE NORTH. A GUSTY DAY IS LIKELY AS MODELED MOMENTUM TRANSFER
CONTINUES TO SHOW THE POTENTIAL FOR SOME GUSTS NEAR 20 MPH. 850/925
MB TEMPS ARE A BIT COOLER WITH RECENT MODEL RUNS WHEN COMPARED TO
THE PAST FEW DAYS ALSO MORNING CLOUDS MAY BE ISSUE AS WELL WITH
AFTERNOON HIGHS. KNOCKED AFTERNOON HIGHS DOWN A TOUCH FROM PREVIOUS
FORECAST WHICH MATCHES UP WELL WITH THE MET AND MAV.

TUESDAY THROUGH FRIDAY: ANOTHER CANADIAN AIRMASS COMES DOWN INTO THE
REGION WITH HIGH PRESSURE IN CONTROL THROUGH THURSDAY. THE HIGH
PRESSURE MOVES EAST OF THE REGION BY FRIDAY ALLOWING FOR SOME
MODERATION BACK TO NORMAL. COOL NORTHWESTERLY FLOW WILL BE IN PLACE
TUESDAY AND WEDNESDAY AS MOST LOCATIONS STRUGGLE TO 80 FOR HIGHS.
EVEN WITH THIS ABNORMALLY COOL AIRMASS THERE IS GOOD AGREEMENT
AMONG THE MEX, WPC AND MODELED TWO METER TEMPERATURES IN THIS
PERIOD. WENT ON THE COOLER END OF GUIDANCE PARTICULARLY THE MEX,
CLOSE TO WPC IN MOST PERIODS. LAPSE RATES MAY STEEPEN UP TUESDAY
AFTERNOON FOR THE FORMATION OF SOME CUMULUS/ISOLATED LIGHT SHOWER ON
THE BACKSIDE OF THE TROUGH ACROSS THE NORTH WITH THE AID OF
ELEVATION. MAINTAINED SLIGHT POP ON TUESDAY FROM PREVIOUS FORECAST.
OTHERWISE, EACH DAY LOOKS MOSTLY SUNNY. DEWPOINT DEPRESSIONS LOOK TO
LARGE FOR WEDNESDAY AND THURSDAY FOR MUCH IN THE WAY OF AFTERNOON
CUMULUS.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

OVERALL, VFR CONDS ARE EXPECTED.  HIGH PRES WILL MOVE EWD.  A WMFNT
WILL MOVE THRU LATE AND A CDFNT WILL APPROACH FROM THE W.  THERE
WILL BE LOW POP CHCS TODAY AND TONIGHT.  ANY SHWRS OR TSRA CUD BRING
LWR CIGS/VSBYS BUT CHCS ARE LOW ENOUGH AT THIS TIME NOT TO MENTION
IN THE INDIVIDUAL TAF SITES AND THERE ARE ENOUGH DIFFS IN THE MDL
GUID TO LWR CONFIDENCE EVEN MORE.  WIND WILL GENLY BE SWLY THRU THE
PD.  THE WIND CUD GUST AS HIGH AS 20 KT DURG THE DAY TODAY, BUT WILL
BE LESS THAN 10 KT OTHERWISE.

OUTLOOK...
SUNDAY AND SUNDAY NIGHT: MVFR AND IFR RESTRICTIONS IN THUNDERSTORMS.
SOME GUSTY WINDS POSSIBLE AS WELL FROM THE THUNDERSTORMS.

MONDAY: GRADUALLY TURNING VFR. SOME SOUTHWEST/WEST WIND GUSTS AROUND
20 KNOTS POSSIBLE MONDAY AFTERNOON. WIND SHIFTING FROM SOUTHWEST TO
WEST IN THE AFTERNOON.

MONDAY NIGHT THROUGH WEDNESDAY: VFR.

&&

.MARINE...
HIGH PRES WILL MOVE EWD TODAY. SWLY FLOW WILL
GRADUALLY INCREASE OVER THE WATERS THRU TONIGHT AND SEAS WILL
SLOWLY BUILD AS WELL. HOWEVER, BOTH WIND AND WAVES ARE EXPECTED TO
REMAIN BELOW SCA CRITERIA THRU THE NR AND SHORT TERM PDS AND NO
MARINE HEADLINES ARE ANTICIPATED.

OUTLOOK...
SUNDAY AND MONDAY:FOUR FEET SEAS WILL BE POSSIBLE AT
TIMES SUNDAY AND MONDAY. THINK WAVEWATCH MAY BE A TOUCH AGGRESSIVE
WITH WAVE HEIGHTS. 20 KNOT WIND GUSTS POSSIBLE AS WELL.

MONDAY NIGHT THROUGH WEDNESDAY: SEAS AND WINDS EXPECTED TO BELOW SCA
CRITERIA ATTM.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GAINES
NEAR TERM...GIGI/NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...GAINES
AVIATION...GAINES/NIERENBERG
MARINE...GAINES/NIERENBERG
Hazardous weather outlook, Jul 26, 3:49 AM EDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EDT SAT JUL 26 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-270800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
349 AM EDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE LIKELY SUNDAY AND SUNDAY NIGHT. SOME OF
THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL, DAMAGING WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE SUNDAY AFTERNOON OR EVENING.

ANZ430-431-450>455-270800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
349 AM EDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE LIKELY SUNDAY AND SUNDAY NIGHT. SOME OF
THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL, DAMAGING WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE SUNDAY AFTERNOON OR EVENING.

In the hours before

Special weather statement, Jul 26, 12:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EDT SAT JUL 26 2014

DEZ002-003-MDZ020-261730-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
1230 PM EDT SAT JUL 26 2014

...AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
NORTHWESTERN SUSSEX...SOUTHERN CAROLINE AND SOUTHERN KENT COUNTIES...

AT 1221 PM EDT...AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY
RAIN WAS LOCATED FROM HARRINGTON TO AGNER...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS AND STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE SHOWERS AND STORMS WILL BE NEAR HOUSTON AROUND 1235
PM...MILFORD AROUND 1250 PM...MILFORD AROUND 1255 PM...BRIDGEVILLE
AROUND 105 PM...SLAUGHTER BEACH AROUND 120 PM AND ELLENDALE AROUND
125 PM.

LAT...LON 3868 7580 3869 7580 3870 7583 3869 7589
      3868 7592 3868 7597 3899 7556 3899 7531
      3893 7530 3893 7532 3882 7520 3867 7540

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 1:44 PM EDTSpecial Marine WarningPHI91 min
Jul 26, 1:22 PM EDTSpecial Weather StatementPHISussex53 min
Jul 26, 2:08 PM EDTSpecial Weather StatementPHISussex52 min

Nearby

Special Weather Statements in Maryland, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.